# SDR SWAA086946

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 35,495 hours, 20,612 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT MLG FWD TRUNNION BEARING FITTING I/B LOWER LUG CORRODED.  REPAIRED LUG PER SWA EA.
